# SDR CALA2023121103618

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 64,175 hours, 28,266 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 1315
- Condition: Faulty
- Location: Eng#1
- Part time: 708,939 hours, 704,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ENG 1 BLEED LOW TEMP IN AMBER ON SYS PAGE FL 360. REPEAT GRIPE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. APPLY MEL 3611J AND 3611A IF DD AND OPWS WILL APPROVE. OTHERWISE WILL NEED TPO REPLACE THE FAN AIR VALVE MAC METER INITIATED FOR WITH VENDOR ID V945790 MAC RELATED WORK ORDER 000000003092053 AND PRTR  FAN AIR VALVE INOP M#1 ENGINE PEFORMED FUNCTIONAL TEST OF THE OPENING OF THE FAN AIR VALVE IAW AMM 36-11-54-720-001-A-02. VALVE PASSED TEST TO EXACT FAN AIR VALVE INOP M#1 ENGINE SPECIFICATIONS CHART LISTED IN SECTION 4 PART C. FAN AIR VALVE HAS NO FAULTS. DEFERRED DIRECTLY BY TOMC THERMOSTAT, CON OFF 31-3615-9-9002 1315 ON 0000 THERMOSTAT, CON OFF 31-3615-9-9002 1315 ON 31-3615-9-9002 3246 REMOVED AND REPLACED FAN AIR VALVE THERMOSTAT CONTROL AS PER TSM 36-11--00-810-887-A, AMM 36-11-43-400-001. LEAK CHECK GOOD, PLACARDS REMOVED; THIS CLEARS MEL. PARTS USED: 31-3615-9-9002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1715361 SN OFF 1315.
